Oculogyric crisis (OGC) is an often recurrent dystonic adverse effect of antipsychotic treatment characterized by a sustained fixed upward gaze lasting minutes to hours. The risk of OGC has not been established. We prospectively estimated the incidence rate of OGC in an early intervention service for psychosis and provided details regarding the antipsychotics implicated, clinical presentation, and long-term outcomes of OGC. The Nova Scotia Early Psychosis Program provides comprehensive, team-based care to youth and young adults with schizophrenia spectrum disorder. For 6 years (April 2008 to March 2014), 452 new patients were admitted to the program and participated in an individualized program of care. Eight patients (4 females; mean age, 19.8 years) developed recurrent episodes of OGC after 3 months to 2 years of treatment with 1 or more second-generation antipsychotics, yielding an incidence rate of 1.8% (95% confidence interval, 0.9%–3.4%). Risperidone or olanzapine (alone or in combination with a second antipsychotic) seemed causative in each case. Also implicated in the onset or recurrence of oculogyric episodes were ziprasidone, quetiapine, clozapine, aripiprazole, and the first-generation antipsychotic loxapine. Follow-up ranged between 2 and 7 years. Episodes stopped after switching antipsychotic treatment in 4 cases and after stopping antipsychotic treatment in 2 cases. In the other 2 cases, recurrences were ongoing at last follow-up 2 and 6 years after onset with antipsychotic treatment continuing. We observed a high rate of tardive-onset, recurrent, and potentially chronic ocular dystonias in patients with first-episode psychosis caused by the use of second-generation antipsychotics.